A 21-year-old female asked:
Dark brown spotting, then heavier black bleeding for two days, this should be my period but no symptoms also have mirena (levonorgestrel). normal?
1 doctor answer • 1 doctor weighed in
Dr. Beth Cookanswered
Obstetrics & Gynecology 25 years experience
Mirena (levonorgestrel): Some ladies will have extremely light menses, or no menses with mirena (levonorgestrel). Most women note a thicker discharge with Mirena (levonorgestrel) device. If you develop any peculiar or unusual persisting or odorous discharge, it is always best to have it evaluated.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Feb 7, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.